MAUDE Adverse Event Report: BIVONA; TRACHEOSTOMY TUBE AND TUBE CUFF

BIVONA; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 670185
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: one picture and one sample of smiths medical tracheostomy|silicone - bivona tubes adult tts was returned for analysis.In the picture received, it was noted that the valve was inside the pilot balloon and the original box.Visual inspection of the returned sample indicated that the valve was inside the pilot balloon.There were no short shots surrounding the opening in the pilot balloon that would have allowed the valve to fall out of position.Valve was removed from the pilot balloon and then assembled, inflated the units with 20cc of air, the cuffs inflated without problems.Based on the condition of the returned sample (i.E., used), the valve had to have been present for a period of time.The valve is press-fitted into the balloon and if it is accidently removed when using a syringe, it can be reinserted.Based on the evidence, the complaint was confirmed, and the problem source of the reported event is unknown.
 
Event or Problem Description
Information was received indicating that the patient presented for a tube change with a smiths medical tracheostomy|silicone - bivona tubes adult tts, as he felt like he was going to vomit when he fills the cuff with air rarely.It was also reported that it is believed that the issue was because they had been too forceful with instilling air/water.No patient injury was reported.No adverse effects were reported.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
MDR Report Key12512243
Report Number3012307300-2021-09520
Device Sequence Number6014456
Product Code JOH
UDI-Device Identifier15021312006087
UDI-Public15021312006087
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/10/2024
Device Model Number670185
Device Catalogue Number670185
Device Lot Number3801539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1